# SDR 2002UALA00991

- Difficulty date: June 13, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Aircraft time: 28,635 hours, 18,236 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R, STATION 951 TOP STRAP HAS BAD HOLE WITH CRACK ABOVE STRINGER FRAME ATTACH POINT.  MAJOR REPAIR ACCOMPLISHED REPLACED STRAP.
